# SDR SWAA031993

- Difficulty date: September 5, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 19,482 hours, 11,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Part number: 1301009
- Condition: Leaking
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT WOULD NOT PRESSURIZE.  REMOVED AND REPLACED PNEU BLEED AIR DUCT BOOT AT KEELBEAM AND THREE BODY DRAINS, TIGHTENED CLAMPS AND REMOVED AND REPLACED WATER SEPARATOR SEALS PER MM.
